# SDR UALA2013032501854

- Difficulty date: March 24, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 37,645 hours, 16,417 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Faulty
- Location: 1st Officer'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SEAT MANUAL UNLATCH STICKS AND BINDS.  REPLACED FIRST OFFICER SEAT, OPS GOOD.
